# SDR FDEA201203140929

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC67622
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP VANE UPPER SURFACE FOUND DELAMINATION.   R & R IAW AMM 27-50-22 REVISION 72.0.   ADJUSTMENT AND TEST CARRIED OUT FOUND SATISFACTORY IAW AMM 27-50-22-5, REV 72.0.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100 REVISION 114.
